# SDR CA090819001

- Difficulty date: August 18, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Airbus A319-112
- Aircraft time: 15,756 hours
- Engine: Cfmint CFM565B6
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: E0266QF16
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED WIRES HAVE BEEN IDENTIFIED. IT IS A TWISTED 3-WIRE, 115 VAC, BEHIND 49 VU (IE OVERHEAD C/B PANEL IN FLIGHT DECK) RUNNING AFT AND LT, DOWN PASSED THE FLOOR INTO THE LT TUNNEL AREA WHERE THE OXYGEN BOTTLE IS LOCATED. IT IS THE BLUE WIRE BETWEEN TERMINAL BLOCK 2501VT AT STN 560, TERMINAL NR 6 BEHIND VU49 TO TERMINAL BLOCK 1158VT, TERMINAL NR 4/5 INSIDE 106 VU AT STN 655 IN THE LT TUNNEL AREA. THE WIRE HAD BEEN CHAFED THROUGH AND ARCING, TOOK PLACE FOR SOME TIME BETWEEN THE BLUE WIRE AND THE CSM/GCU (RAM AIR TURBINE GEN CONT UNIT).
